# SDR CALA2011092100614

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 38,651 hours, 14,307 cycles
- System (JASC): 3160 · Central Display
- Part: Electronic Unit
- Part number: 4081600930
- Part serial: 2212
- Condition: Failed
- Location: E&E Bay
- Part time: 31,128 hours, 11,422 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE DISPLAY SOURCE INTERMITTENT ON F/O DUS-CONTACTRD MX TOLD TO RETURN TO GUM.  ENTER FOR EMP C3610 LEG 01 SHOWED 2 INTERMIT FAULT31-60012 SUSPECT LRU DEU AND 31-6 0042 DEU SOFTWARE RESET.  NO EXSITING FAULT.  REPLED NR 2 DEU PRE- CAUTIONARYPER FIM31-62-00-810-806,31-62-00-810-810.  REPLED NR 2 DEU PER AMM 31-62-21 AND CDS BITE PER 31-62TASK 801 NO CURRENT FAULT.PERFORM LAND VERIFY TEST PASS AMM22-11-00 ACFT ANN. CAT3A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1439720  SN OFF 01934 31-60012 INTERMIT LRU DEU2 31-60042 INTERNIT  DEU SOFTWARE  RESET UNIT, ELECTRONI  OFF 29-3162-9-0002 1934 ON 29-3162-9-0002 2212
